Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 156, NWS Tulsa, OK

April 24, 2011Pittsburg County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 24, 2011, 4:44 AM CDT for Pittsburg County, Oklahoma. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2011, 4:44 AM CDT (09:44 UTC)
Expired
Apr 24, 2011, 5:45 AM CDT
In force
61 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Pittsburg County, OK

The radar

The Norman radar (KTLX), 134 km from the middle of the area, began a volume at 09:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 23, 9:53 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 9.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2011-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2011-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 244 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1103 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
244 m²/s²
0-3 km storm-relative helicity
345 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

733 
WUUS54 KTSA 240944
SVRTSA
OKC121-241045-
/O.NEW.KTSA.SV.W.0156.110424T0944Z-110424T1045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
444 AM CDT SUN APR 24 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 545 AM CDT

* AT 441 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
  ASHLAND...MOVING NORTHEAST AT 40 MPH.

  STORM HAZARDS INCLUDE...
  DAMAGING GOLF BALL SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  ASHLAND...HAYWOOD...SAVANNA...SCIPIO...MCALESTER...KREBS...
  ALDERSON...INDIANOLA AND HARTSHORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING DAMAGING HAIL. IF
NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN
AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3486 9609 3499 9609 3519 9577 3519 9575
      3481 9551 3480 9552 3469 9609 3485 9610
TIME...MOT...LOC 0944Z 244DEG 36KT 3479 9618

$$
2 follow-up statements
605 
WWUS54 KTSA 241010
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
510 AM CDT SUN APR 24 2011

OKC121-241045-
/O.CON.KTSA.SV.W.0156.000000T0000Z-110424T1045Z/
PITTSBURG OK-
510 AM CDT SUN APR 24 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT FOR
CENTRAL PITTSBURG COUNTY...

AT 505 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HAYWOOD...
MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SAVANNA...
MCALESTER...KREBS...ALDERSON...BACHE...DOW...HAILEYVILLE AND
HARTSHORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING DAMAGING HAIL. IF
NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN
AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3493 9604 3506 9587 3515 9573 3481 9551
      3480 9552 3477 9604 3486 9606
TIME...MOT...LOC 1010Z 251DEG 34KT 3486 9590

$$
899 
WWUS54 KTSA 241024
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
524 AM CDT SUN APR 24 2011

OKC121-241045-
/O.CON.KTSA.SV.W.0156.000000T0000Z-110424T1045Z/
PITTSBURG OK-
524 AM CDT SUN APR 24 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT FOR
CENTRAL PITTSBURG COUNTY...

AT 522 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MCALESTER...
MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...KREBS...
ALDERSON...BACHE...DOW...HAILEYVILLE AND HARTSHORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3496 9590 3504 9582 3510 9570 3481 9551
      3480 9552 3478 9592 3487 9592
TIME...MOT...LOC 1024Z 251DEG 34KT 3488 9574

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 3:52 AM CDT, 52 minutes earlier.

Area forecast discussion, Apr 24, 3:52 AM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
352 AM CDT SUN APR 24 2011

.DISCUSSION...

...DANGEROUS FLOODING CONTINUES AND SIGNIFICANT SEVERE WEATHER UPCOMING...

ONGOING FLOODING AND SEVERE WEATHER POTENTIAL WILL BOTH EXPERIENCE
ANOTHER UPTICK TODAY AIDED BY THE APPROACH OF YET ANOTHER
SHORTWAVE TROUGH WITHIN THE SOUTHWESTERLY FLOW ALOFT. STEEP MID
LEVEL LAPSE RATES SAMPLED ON AREA 00Z SOUNDINGS WILL BE REPEATEDLY
REPLENISHED WITHIN THIS FLOW PATTERN DESPITE THE REPEATED ROUNDS OF
CONVECTION. THIS WILL ENSURE AMPLE INSTABILITY FURTHER ENHANCED BY
DAILY HEATING...ESPECIALLY FOR AREAS ALONG AND SOUTH OF THE
STALLED FRONTAL BOUNDARY WHICH CURRENTLY LIES ACROSS FAR SOUTHEAST
OKLAHOMA. THIS BOUNDARY WILL ATTEMPT TO RETURN NORTHWARD TODAY IN
ADVANCE OF THE AFOREMENTIONED UPPER WAVE PLACING A LARGER PORTION
OF SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS WITHIN THE WARM
SECTOR. LARGE HAIL WILL CONTINUE TO BE THE MOST WIDESPREAD SEVERE
WEATHER REPORT...THOUGH AN ISOLATED DAMAGING WIND AND TORNADIC
POTENTIAL REMAINS POSSIBLE TODAY AND TONIGHT. HIGH IMPACT FLOODING
HAS ALREADY OCCURRED ACROSS PORTIONS OF FAR NW AR...AND THESE
TYPE OF IMPACTS MAY EXPAND ESPECIALLY ACROSS THE REMAINDER OF FAR
NW AR WHERE THE HEAVIEST RAINFALL TOTALS ARE FORECAST.

SEVERE WEATHER WILL INCREASE IN COVERAGE ON MONDAY AS THE NEXT
WAVE ALOFT AMPLIFIES ACROSS THE SOUTHERN PLAINS...WITH A
CORRESPONDING SURFACE LOW QUICKLY STRENGTHENING AND TRACKING FROM
WESTERN OKLAHOMA INTO CENTRAL MISSOURI DURING THE DAY. IT APPEARS
ELEVATED CONVECTION ONGOING MONDAY MORNING WILL QUICKLY TRANSITION
TO MORE WIDESPREAD SURFACE BASED STORMS BY EARLY AFTERNOON.
FAVORABLE INSTABILITY AND SHEAR WILL FAVOR SUPERCELL STORMS POSING
ALL MODES OF SEVERE WEATHER. THIS CONVECTION SPREADS EAST OF THE
FORECAST AREA MONDAY EVENING...WITH A SHARP COLD FRONT MAKING A
SURGE SOUTHWARD THROUGH THE FORECAST AREA MONDAY NIGHT.

TUESDAY HAS THE POTENTIAL TO BE THE DAY OF DAYS...AS YET ANOTHER
STRONG UPPER WAVE DROPS INTO THE SOUTHERN PLAINS AND SURFACE
PRESSURES QUICKLY FALL OVER WEST TEXAS. THE MONDAY NIGHT FRONT
WILL RETURN NORTHWARD DURING THE DAY TUESDAY AND LIKELY SPREAD THE
WARM SECTOR INTO AT LEAST FAR SOUTHEAST OKLAHOMA...AND POSSIBLY
INTO WEST CENTRAL ARKANSAS BY TUESDAY EVENING. FORECAST WIND
PROFILES ARE HIGHLY FAVORABLE FOR SUPERCELLS WITH THE CONVECTION
THAT DEVELOPS AHEAD OF THE EJECTING SURFACE LOW TUESDAY AFTERNOON
THROUGH TUESDAY NIGHT. WHILE MUCH REMAINS UNCERTAIN IN THE DETAILS
OF THE THIS EVENT...THERE IS GOOD MODEL AGREEMENT SUPPORTING A
DANGEROUS SEVERE WEATHER EVENT IMPACTING NOT ONLY OUR FORECAST
AREA BUT MANY LOCATIONS FURTHER SOUTH AND EAST.

COLD CLOUDY AND BREEZY CONDITIONS DEVELOP WEDNESDAY BENEATH THE
UPPER TROUGH...WITH A BREAK FROM THE ACTIVE WEATHER ARRIVING
THURSDAY AND FRIDAY. THE NEXT STORM SYSTEM ARRIVES NEXT WEEKEND
BRINGING THE NEXT CHANCE OF THUNDERSTORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   65  62  76  50 /  90  90  70  20
FSM   76  64  77  59 /  80  80  80  30
MLC   75  65  79  55 /  80  70  50  20
BVO   62  57  72  49 /  80  90  70  20
FYV   69  62  75  53 /  90 100  80  40
BYV   68  61  74  54 /  90 100  90  50
MKO   71  61  78  53 /  90  90  70  20
MIO   63  60  73  50 /  90  90  80  30
F10   70  64  78  52 /  80  80  60  20
HHW   83  66  81  62 /  60  60  50  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR OKZ055-OKZ056-OKZ057-
     OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ066-OKZ067-OKZ068-
     OKZ069-OKZ070-OKZ071-OKZ072-OKZ074.

     WIND ADVISORY UNTIL 4 AM SUNDAY FOR OKZ049-OKZ053-OKZ072-OKZ073-
     OKZ074-OKZ075-OKZ076.

     FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

     WIND ADVISORY UNTIL 4 AM SUNDAY FOR ARZ019-ARZ020-ARZ029.

&&

LONG TERM....07
Hazardous weather outlook, Apr 24, 2:03 AM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
203 AM CDT SUN APR 24 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
203 AM CDT SUN APR 24 2011

...PERIODS OF SEVERE THUNDERSTORMS AND HEAVY FLOODING RAINS
THROUGH THE MIDDLE OF NEXT WEEK...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...EASTERN OKLAHOMA.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHWEST ARKANSAS.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE BEGINNING TO
DEVELOP AND MOVE INTO EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
THIS MORNING. THE THUNDERSTORMS ARE DEVELOPING NORTH OF A STATIONARY
FRONT THAT STRETCHES FROM NORTHWEST ARKANSAS ACROSS EXTREME
SOUTHEAST OKLAHOMA AND INTO NORTH TEXAS. THESE THUNDERSTORMS
ARE EXPECTED TO BECOME MORE WIDESPREAD DURING THE OVERNIGHT
HOURS AND INTO EARLY SUNDAY MORNING. THE SEVERE THUNDERSTORMS
WILL BE CAPABLE OF PRODUCING LARGE HAIL AND POSSIBLY DAMAGING
WINDS. HEAVY RAIN AND FLASH FLOODING WILL ALSO CONTINUE TO BE
A CONCERN OVERNIGHT AS ANY THUNDERSTORM WILL BE CAPABLE OF PRODUCING
AN INCH OR SO OF RAIN IN A SHORT PERIOD OF TIME.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY..
SUNDAY AND MONDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN
POTENTIAL.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY AND FRIDAY...HIGH WIND POTENTIAL.

EXTENDED DISCUSSION...
AN UNSETTLED WEATHER PATTERN WILL CONTINUE THROUGH THE MIDDLE OF
NEXT WEEK. THE FRONTAL BOUNDARY THAT IS CURRENTLY ACROSS THE AREA
WILL REMAIN NEARLY STATIONARY WHILE THE FLOW ALOFT BECOMES MORE
SOUTHWESTERLY. SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED SUNDAY
INTO MONDAY AS A SERIES OF UPPER LEVEL DISTURBANCES EMBEDDED IN
UPPER FLOW TRAVERSE THE AREA. A POTENT UPPER LEVEL DISTURBANCE WILL
MOVE ACROSS THE AREA MONDAY AFTERNOON AND EVENING ENHANCING THE
THREAT FOR THUNDERSTORMS. AN EVEN MORE SIGNIFICANT UPPER LEVEL
SHORTWAVE WILL MOVE ACROSS THE REGION TUESDAY INTO TUESDAY NIGHT.
THE CHANCES OF THUNDERSTORMS WILL FINALLY COME TO AN END BY
WEDNESDAY AFTERNOON AS THIS LAST SHORTWAVE FINALLY USHERS THE
STALLED BOUNDARY OFF TO THE SOUTH AND EAST.

DURING THIS PERIOD OF UNSETTLED WEATHER...SEVERAL ROUNDS OF SEVERE
THUNDERSTORMS CAN BE EXPECTED. THE MOST SIGNIFICANT BOUTS OF
SEVERE THUNDERSTORMS COULD COME MONDAY AFTERNOON/EVENING AND AGAIN
TUESDAY EVENING. HEAVY RAIN AND THE POTENTIAL FOR FLASH FLOODING
AND RIVER FLOODING WILL BECOME MORE OF A CONCERN SUNDAY AND INTO
EARLY NEXT WEEK AS THE GROUND BECOME MORES SATURATED.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR THE POTENTIAL
OF SEVERAL ROUNDS OF SEVERE THUNDERSTORMS AND HEAVY RAINS...WHICH
COULD LEAD TO FLASH FLOODING AND POSSIBLY RIVER FLOODING

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Apr 23, 10:51 PM CDT, 5 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1051 PM CDT SAT APR 23 2011

ARZ001-002-010-011-240445-
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
1051 PM CDT SAT APR 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WASHINGTON...CARROLL...BENTON AND MADISON

AT 1049 PM CDT...STRONG THUNDERSTORMS WERE LOCATED OVER NORTHERN
WASHINGTON COUNTY NEAR SPRINGDALE...OVER NORTHERN CARROLL COUNTY
NEAR EUREKA SPRINGS...AND OVER CENTRAL MADISON COUNTY NEAR WESLEY.
THE STORMS WERE MOVING NORTHEAST AT 35 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3612 9340 3612 9346 3609 9346 3608 9343
      3597 9344 3576 9449 3632 9457 3649 9386
      3650 9329
TIME...MOT...LOC 0349Z 240DEG 35KT 3613 9427
Local storm report, Apr 23, 10:54 PM CDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1054 PM CDT SAT APR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 PM     HAIL             TULSA                   36.13N 95.92W
04/23/2011  M2.50 INCH       TULSA              OK   BROADCAST MEDIA

&&

MAT
Local storm report, Apr 23, 10:55 PM CDT, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1055 PM CDT SAT APR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1054 PM     HAIL             SAVOY                   36.11N 94.33W
04/23/2011  E0.75 INCH       WASHINGTON         AR   EMERGENCY MNGR

&&

SFP
Special weather statement, Apr 23, 11:07 PM CDT, 5 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1107 PM CDT SAT APR 23 2011

OKZ064-065-240500-
CREEK OK-OKFUSKEE OK-
1107 PM CDT SAT APR 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL MIDNIGHT CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN CREEK

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN OKFUSKEE

AT 1108 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF MILFAY...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WELTY...BRISTOW...MILFAY...SLICK...
DEPEW AND KELLYVILLE.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3599 9637 3601 9619 3566 9619 3558 9662
      3583 9663
TIME...MOT...LOC 0408Z 240DEG 45KT 3569 9663
Special weather statement, Apr 24, 12:16 AM CDT, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1216 AM CDT SUN APR 24 2011

ARZ010-OKZ069-240600-
ADAIR OK-WASHINGTON AR-
1216 AM CDT SUN APR 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WASHINGTON

IN NORTHEAST OKLAHOMA
     EASTERN ADAIR

AT 1217 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
SUMMERS...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...HICKS...ODELL...WALNUT GROVE...
FAYETTEVILLE...WINSLOW...WEST FORK...LINCOLN...PRAIRIE GROVE...
FARMINGTON...BLACKBURN...HOGEYE...STRICKLER...MORROW...BRENTWOOD...
WOOLSEY...WYOLA...CLYDE...CANEHILL...SULPHUR CITY...SUMMERS...BLACK
OAK...GREENLAND...RHEA...VINEY GROVE AND CINCINNATI.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3612 9401 3576 9406 3576 9457 3606 9456
TIME...MOT...LOC 0517Z 257DEG 37KT 3593 9447
Special weather statement, Apr 24, 1:50 AM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
150 AM CDT SUN APR 24 2011

OKZ054-060-064-240715-
CREEK OK-OSAGE OK-TULSA OK-
150 AM CDT SUN APR 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN OSAGE...NORTHERN CREEK AND CENTRAL TULSA

AT 150 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES WEST OF
KELLYVILLE...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...TULSA...GRAY...SAND SPRINGS...
JENKS...GLENPOOL...KIEFER...KELLYVILLE AND SAPULPA.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL.

LAT...LON 3596 9655 3617 9631 3617 9626 3623 9625
      3630 9617 3598 9585 3585 9643
TIME...MOT...LOC 0650Z 237DEG 50KT 3597 9638

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 8:43 PM CDTRiver Flood WarningTSACherokee4 days
Apr 23, 8:59 PM CDTSevere Thunderstorm WarningTSAPittsburg33 min
Apr 23, 9:18 PM CDTSpecial Weather StatementTSAOkfuskee42 min
Apr 23, 9:19 PM CDTSpecial Weather StatementTSAMcIntosh41 min
Apr 23, 9:42 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee29 min
Apr 23, 9:44 PM CDTSpecial Weather StatementTSACherokee46 min
Apr 23, 9:57 PM CDTSpecial Weather StatementTSACreek48 min
Apr 23, 10:13 PM CDTSpecial Weather StatementTSATulsa47 min
Apr 23, 10:22 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Tulsa38 min
Apr 23, 10:36 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Muskogee, Sequoyah39 min
Apr 23, 10:41 PM CDTSpecial Weather StatementTSAMuskogee34 min
Apr 23, 10:50 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa29 min
Apr 23, 10:57 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware63 min
Apr 23, 11:07 PM CDTSpecial Weather StatementTSACreek53 min
Apr 23, 11:17 PM CDTFlash Flood WarningTSAAdair, Cherokee, McIntosh, Muskogee, Sequoyah, Wagoner5 hr
Apr 23, 11:32 PM CDTWind AdvisoryTSAChoctaw, Haskell, Latimer, Pittsburg, Pushmataha4 hr
Apr 24, 1:50 AM CDTSpecial Weather StatementTSACreek25 min
Apr 24, 2:23 AM CDTRiver Flood WarningTSACherokee36 hr
Apr 24, 5:34 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg41 min
Apr 24, 6:16 AM CDTSpecial Weather StatementTSAHaskell, Latimer, LeFlore44 min
Apr 24, 9:12 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Sequoyah93 min
Apr 24, 3:18 PM CDTFlash Flood WarningTSAAdair, Cherokee, Creek, Delaware, McIntosh, Muskogee and 4 more6 hr
Apr 24, 4:44 PM CDTSpecial Weather StatementTSAPittsburg31 min
Apr 24, 5:02 PM CDTSpecial Weather StatementTSAMuskogee28 min
Apr 24, 5:16 PM CDTTornado WarningTSAHaskell, Latimer, Pittsburg44 min
Apr 24, 5:31 PM CDTSevere Thunderstorm WarningTSAAdair, Haskell, Muskogee, Sequoyah44 min
Apr 24, 5:47 PM CDTTornado WarningTSAHaskell, LeFlore, Sequoyah32 min
Apr 24, 5:58 PM CDTSpecial Weather StatementTSAOsage47 min
Apr 24, 5:59 PM CDTSpecial Weather StatementTSACreek, Tulsa46 min
Apr 24, 6:05 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore55 min
Apr 24, 6:11 PM CDTSpecial Weather StatementTSALatimer34 min
Apr 24, 6:13 PM CDTSevere Thunderstorm WarningTSACreek, Tulsa32 min
Apr 24, 6:16 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah44 min
Apr 24, 6:21 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg39 min
Apr 24, 6:29 PM CDTAreal Flood AdvisoryTSALeFlore, Sequoyah61 min
Apr 24, 6:42 PM CDTSpecial Weather StatementTSARogers33 min
Apr 24, 6:48 PM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more6 hr
Apr 24, 6:48 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah42 min
Apr 24, 6:50 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa25 min
Apr 24, 6:52 PM CDTSevere Thunderstorm WarningTSALeFlore53 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.